Introduction to mathematical techniques for continuous problems

H. Flaschka, D. W. McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)3-14
Number of pages12
JournalRocky Mountain Journal of Mathematics
Volume8
Issue number1-2
StatePublished - Dec 1978

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Introduction to mathematical techniques for continuous problems. / Flaschka, H.; McLaughlin, D. W.

In: Rocky Mountain Journal of Mathematics, Vol. 8, No. 1-2, 12.1978, p. 3-14.

Research output: Contribution to journalArticle

@article{8a80dd5fed8b4e79afad89673f207494,
title = "Introduction to mathematical techniques for continuous problems",
author = "H. Flaschka and McLaughlin, {D. W.}",
year = "1978",
month = "12",
language = "English (US)",
volume = "8",
pages = "3--14",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1-2",

}

TY - JOUR

T1 - Introduction to mathematical techniques for continuous problems

AU - Flaschka, H.

AU - McLaughlin, D. W.

PY - 1978/12

Y1 - 1978/12

UR - http://www.scopus.com/inward/record.url?scp=84880245157&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880245157&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 3

EP - 14

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1-2

ER -